# SDR 2003FA0000476

- Difficulty date: May 13, 2003
- Submitted: May 13, 2003
- Operation: General aviation
- Aircraft: N421KL
- Make and model: Cessna 421B
- Aircraft serial: 421B0015
- Aircraft time: 6,551 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Condition: Broken
- Location: Mlg Door Act
- Part time: 6,551 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR INBOARD DOOR CAME OPEN IN FLIGHT.  FOUND THE ACTUATOR ARM BROKE LOOSE AND TURNED ON ITS SHAFT. THIS ALLOW THE GEAR DOOR TO COME OPEN IN FLIGHT.  ONLY WARNING IS THE ADDED AIR NOISE. THE ARM IS A PRESS FIT ON THIS PART NUMBER AND HAS BEEN SUPERCEDED BY P/N 5045001-10 WHICH IS WELDED.  IF THIS DOOR WERE TO COME OPEN ON TAKE OFF AND THE GEAR WAS RETRACTED IT COULD HANG UP THE GEAR.  PILOT FOUND THIS CONDITION AFTER HE LANDED.
